GenCare – Ibuprofen (200mg) Pain R...

Category: Tag:

Price: price a - (Details)


Convenient Pain Relief
Are you looking for effective pain relief and fever reduction that acts fast?
Do you want to save big by buying bulk savings bottles to last you and your family for a long time?
GenCare Ibuprofen Pain Relief and Fever Reducer helps reduce pain and fever in adults and children 12 and over.
Our value savings bottle contains 500 easy to swallow coated tablets.
Best Value
Enjoy our 500 caplet value savings bottle, which is cheaper than comparable in store brands from national pharmacies and retail outlets.
Our value bottles let you always keep headache and body pain relief and fever reducer on hand for you and your family.
Take 1 tablet every 4 to 6 hours as symptoms persist. Do not exceed 6 tablets in a 24 hour period.
Children under 12 years of age: ask a doctor.
Headache Relief
Each coated tablet contains 200 mg of Ibuprofen for temporary relief of headaches, body pain, cramps, tooth aches, muscular pain, and minor pain due to arthritis.
This product can help reduce fever and pain due to fever symptoms.
Product Details:

  • Temporarily relives headache pain, fever, and body aches.
  • Contains 500 (200 mg) caplets of Ibuprofen.

Join thousands of pain free customers…Click Add-to-Cart to order your 500 count bottle of pain relief and fever reducer Ibuprofen Today!
Package Dimensions ‏ : ‎ 5.08 x 2.4 x 2.32 inches; 6.74 Ounces
Date First Available ‏ : ‎ February 10, 2021
Manufacturer ‏ : ‎ GENCARE GENERIC HEALTHCARE
ASIN ‏ : ‎ B08WCVCC7W

Back to top button